# SDR AALA200800930

- Difficulty date: April 11, 2008
- Submitted: May 9, 2008
- Operation: Air carrier
- Aircraft: N372AA
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 69,057 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BPS73
- Part serial: 23747
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - SEAT MOUNTED AND OVERHEAD EMERGENCY LIGHTS AT LEFT SEAT ROWS 21 TO 24 INOPERATIVE.  REPLACED BATTERY PACK FOR SEAT MOUNTED AND OVERHEAD EMERGENCY LIGHTS AT LEFT SET ROWS 21 TO 24.  SYSTEM GROUND CHECKED NORMAL OPERATION.
